# SDR DALA2020122704263

- Difficulty date: December 23, 2020
- Submitted: December 27, 2020
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 61,915 hours, 19,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON STRINGER SUPPORT ON S-28R STA 1380 AT AFT CARGO COMPARTMENT.  STRINGER REPLACED.
